# SDR UALA2011011300209

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 52,058 hours, 14,530 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 179
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED WILL NOT CLOSE WITH SWITCH OFF AND ISOLATION VALVE XSED.  ALONG WITH ABOVE PROBLEM, WITH APU SUPPLYING AIR, ENG OFF, RT ENG BLEED OFF LIGHT EXTINGUISHES, APU BLEED VALVE LIGHT ILLUMINATES, DUCT PRESSURE DROPS, THEN APU BLEED VALVE LIGHT EXTINGUISHES.  WHEN PRESSURE GETS TO ABOUT 5 PSI, APU BLD VALVE LIGHT FLASHES OFF AND ON, DUCT PRESSURE RISES AND RT ENG BLEED LIGHT ON.  FOUND RIGHT ENG PRSOV OPENING WITH ANY BLEED SOURCE.  REPLACED REVERSE FLOW CONTROL.  NO HELP REPLACED RT PRSOV.  BLEED OPERATES NORMAL.
